# SDR ASAA9910219

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Batery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Emer Exit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE VERY DIM.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
